Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс:
http://elar.urfu.ru/handle/10995/93129
Полная запись метаданных
Поле DC | Значение | Язык |
---|---|---|
dc.contributor.author | Séka, H. | en |
dc.contributor.author | Assui, K. R. | en |
dc.date.accessioned | 2020-10-30T12:54:09Z | - |
dc.date.available | 2020-10-30T12:54:09Z | - |
dc.date.issued | 2019 | - |
dc.identifier.citation | Séka H. Order of the Runge-Kutta Method and Evolution of the Stability Region / H. Séka, K. R. Assui. — DOI 10.15826/umj.2019.2.006. — Text : electronic // Ural Mathematical Journal. — 2019. — Volume 5. — № 2. — P. 64-71. | en |
dc.identifier.issn | 2414-3952 | - |
dc.identifier.uri | http://elar.urfu.ru/handle/10995/93129 | - |
dc.description.abstract | In this article, we demonstrate through specific examples that the evolution of the size of the absolute stability regions of Runge–Kutta methods for ordinary differential equation does not depend on the order of methods. | en |
dc.description.sponsorship | We would like to express our deepest appreciation and gratitude to Professor Sergey Khashin of Ivanovo State University who provided us the possibility to coordinate and complete this article. | en |
dc.format.mimetype | application/pdf | en |
dc.language.iso | en | en |
dc.publisher | N.N. Krasovskii Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences | en |
dc.publisher | Ural Federal University named after the first President of Russia B.N. Yeltsin | en |
dc.relation.ispartof | Ural Mathematical Journal. 2019. Volume 5. № 2 | en |
dc.rights | Creative Commons Attribution License | en |
dc.rights.uri | https://creativecommons.org/licenses/by/4.0/ | - |
dc.subject | STABILITY REGION | en |
dc.subject | RUNGE–KUTTA METHODS | en |
dc.subject | ORDINARY DIFFERENTIAL EQUATIONS | en |
dc.subject | ORDER OF METHODS | en |
dc.title | Order of the Runge-Kutta Method and Evolution of the Stability Region | en |
dc.type | Article | en |
dc.type | info:eu-repo/semantics/article | en |
dc.type | info:eu-repo/semantics/publishedVersion | en |
dc.identifier.doi | 10.15826/umj.2019.2.006 | - |
local.description.firstpage | 64 | - |
local.description.lastpage | 71 | - |
local.issue | 2 | - |
local.volume | 5 | - |
Располагается в коллекциях: | Ural Mathematical Journal |
Файлы этого ресурса:
Файл | Описание | Размер | Формат | |
---|---|---|---|---|
umj_2019_5_2_64-71.pdf | 241,87 kB | Adobe PDF | Просмотреть/Открыть |
Лицензия на ресурс: Лицензия Creative Commons